# SDR R61A2021072010580

- Difficulty date: July 7, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR) NOSE LANDING GEAR I BEAM REINFORCEMENT. DURING AIRCRAFT FULL SCALE FATIGUE TEST, CRACKS WERE DETECTED IN THE I-SHAPED BEAM TO WHICH THE NOSE LANDING GEAR MANEUVER ACTUATOR FITTING IS CONNECTED, IN THE UPPER PART OF THE NLG BAY. REINFORCEMENTS TO THE I-SHAPED BEAM AND IMPROVEMENTS TO THE RELATED ATTACHING POINTS ARE BEING IMPLEMENTED
